# SDR SWAA042718

- Difficulty date: September 19, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 53,041 hours, 41,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND FUSELAGE SKIN AT BS 727D, RBL 1, WL 148, CORRODED.  REPAIRED SKIN PER ER.
